Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Wichita, KS

April 2, 2014Harvey County, McPherson County, Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2014, 10:22 PM CDT for Harvey County, McPherson County, Reno County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2014, 10:22 PM CDT (03:22 UTC)
Expired
Apr 2, 2014, 11:00 PM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harvey County, KS, McPherson County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 68 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WUUS53 KICT 030322
SVRICT
KSC079-113-155-030400-
/O.NEW.KICT.SV.W.0019.140403T0322Z-140403T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1019 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUHLER...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  INMAN AND MOUNDRIDGE.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 42 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3817 9796 3817 9792 3820 9792 3835 9777
      3818 9737 3804 9782 3816 9797
TIME...MOT...LOC 0323Z 239DEG 31KT 3816 9777

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
2 follow-up statements
052 
WWUS53 KICT 030334
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1034 PM CDT WED APR 2 2014

KSC079-155-030344-
/O.CAN.KICT.SV.W.0019.000000T0000Z-140403T0400Z/
RENO KS-HARVEY KS-
1034 PM CDT WED APR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARVEY AND
NORTHEASTERN RENO COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3818 9738 3817 9772 3818 9784 3834 9777
      3834 9776
TIME...MOT...LOC 0334Z 239DEG 31KT 3821 9767

$$

KSC113-030400-
/O.CON.KICT.SV.W.0019.000000T0000Z-140403T0400Z/
MCPHERSON KS-
1034 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MCPHERSON COUNTY UNTIL 1100 PM CDT...

AT 1033 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
INMAN...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MOUNDRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3818 9738 3817 9772 3818 9784 3834 9777
      3834 9776
TIME...MOT...LOC 0334Z 239DEG 31KT 3821 9767

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
488 
WWUS53 KICT 030352
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1052 PM CDT WED APR 2 2014

KSC113-030402-
/O.EXP.KICT.SV.W.0019.000000T0000Z-140403T0400Z/
MCPHERSON KS-
1052 PM CDT WED APR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCPHERSON COUNTY
WILL EXPIRE AT 1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3818 9738 3817 9772 3818 9784 3834 9777
      3834 9776
TIME...MOT...LOC 0352Z 239DEG 31KT 3829 9750

$$

BILLINGS WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:19 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 2, 6:19 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED APR 2 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 303 PM CDT WED APR 2 2014

SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL
BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT.
AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE
SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO
JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU
HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT
APPEARS TO BE THE TRIPLE POINT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE
SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK
INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME
INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT
DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT
PRODUCING A COUPLE TORNADOES.

CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER
SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH
GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE
THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH
OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION
WILL BE PUSHING INTO NORTHEAST KS.

AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND
OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU
WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES
STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL
CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE
WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS
ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z.

BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS
IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH
WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME
MORE SEASONAL TEMPS

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH
SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT
AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD.
CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR
THE SUN-MON TIME FRAME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 619 PM CDT WED APR 2 2014

SCATTERED TO NUMEROUS STRONG CONVECTION IS EXPECTED EARLY TONIGHT
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH ISOLATED SEVERE
STORMS WITH STRONG WIND GUSTS AND HAIL. A NORTHWARD MIGRATING
WARM FRONT WILL REMAIN THE FOCUS FOR CONVECTION TONIGHT WITH LOW
PRESSURE MOVING INTO SOUTH CENTRAL KANSAS TOWARD DAWN. A COLD FRONT
WILL THEN MOVE EAST ACROSS SOUTH CENTRAL KANSAS EARLY ON THURSDAY.
LOW CIGS AND VSBYS IN THE IFR AND LIFR CATEGORY ARE EXPECTED
OVERNIGHT NORTH OF THE WARM FRONT AND APPROACHING LOW PRESSURE
ACROSS CENTRAL KANSAS.

KED

&&

.FIRE WEATHER...
ISSUED AT 303 PM CDT WED APR 2 2014

FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR
THE NEXT FEW DAYS.

INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE
DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL
BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD
THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE
A GOOD DAY TO BURN ACROSS THE AREA.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    51  64  33  58 /  50  20  10   0
HUTCHINSON      45  56  33  57 /  40  30  20   0
NEWTON          49  61  34  56 /  50  20  20   0
ELDORADO        54  67  34  57 /  50  30  10   0
WINFIELD-KWLD   56  70  35  60 /  50  20  10   0
RUSSELL         39  41  29  54 /  40  60  30   0
GREAT BEND      39  42  30  55 /  40  50  20   0
SALINA          43  51  32  55 /  50  30  30   0
MCPHERSON       44  55  33  55 /  50  30  20   0
COFFEYVILLE     61  74  38  60 /  60  50  20   0
CHANUTE         61  73  35  58 /  60  50  20   0
IOLA            61  73  35  58 /  60  50  20   0
PARSONS-KPPF    61  73  37  59 /  60  50  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Apr 2, 3:48 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT WED APR 2 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
348 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AND THROUGH THE
NIGHT WITH THE GREATEST POTENTIAL OVER SOUTH CENTRAL AND SOUTHEAST
KANSAS. SEVERE THUNDERSTORMS ARE LIKELY...WITH HAIL AS LARGE AS
TENNIS BALLS GENERALLY ALONG AND SOUTH OF HIGHWAY 400. A TORNADO OR
TWO WILL ALSO BE POSSIBLE BETWEEN 6 AND 10 PM GENERALLY SOUTH OF
HIGHWAY 400.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS
THURSDAY AFTERNOON WHERE GOLFBALL SIZED HAIL WOULD BE THE PRIMARY
THREAT.

VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL
KANSAS ON SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY ALONG AND
SOUTH OF HIGHWAY 400.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

LAWSON

In the hours before

Local storm report, Apr 2, 9:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             TORONTO                 37.80N 95.95W
04/02/2014  E1.00 INCH       WOODSON            KS   PUBLIC

            TIME ESTIMATED FROM RADAR

&&

SGS
Special weather statement, Apr 2, 10:01 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1001 PM CDT WED APR 2 2014

KSZ067-030330-
RENO-
1001 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1030 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR SOUTH HUTCHINSON...OR NEAR
  HUTCHINSON...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...SOUTH HUTCHINSON...BUHLER...WILLOWBROOK AND HUTCHINSON
  AIRPORT.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3817 9800 3817 9771 3817 9770 3807 9770
      3794 9804 3809 9815 3810 9815
TIME...MOT...LOC 0301Z 241DEG 23KT 3806 9799

BILLINGS
Local storm report, Apr 2, 10:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TORNADO          5 SW ELK CITY           37.24N 95.97W
04/02/2014                   CHAUTAUQUA         KS   STORM CHASER

            STORM CHASER REPORTED A BRIEF ROPE TORNADO 5 MILES
            SOUTHWEST OF ELK CITY WHILE TRAVELING ON SADDLE ROAD.

&&

CDJ
Local storm report, Apr 2, 10:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             HUTCHINSON              38.07N 97.91W
04/02/2014  E0.75 INCH       RENO               KS   PUBLIC

            REPORTED VIA TWITTER

&&

SGS
Local storm report, Apr 2, 10:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             HUTCHINSON              38.07N 97.91W
04/02/2014  E1.00 INCH       RENO               KS   PUBLIC

            REPORTED VIA TWITTER

&&

SGS
Local storm report, Apr 2, 10:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HAIL             HUTCHINSON              38.07N 97.91W
04/02/2014  E1.50 INCH       RENO               KS   LAW ENFORCEMENT

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:08 PM CDTSpecial Weather StatementICTChautauqua37 min
Apr 2, 7:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Apr 2, 7:10 PM CDTSevere Thunderstorm WarningICTKingman35 min
Apr 2, 7:12 PM CDTSevere Thunderstorm WarningICTAllen33 min
Apr 2, 7:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley46 min
Apr 2, 7:15 PM CDTSpecial Weather StatementICTMcPherson, Rice30 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Apr 2, 7:28 PM CDTSpecial Weather StatementICTHarper32 min
Apr 2, 7:33 PM CDTSevere Thunderstorm WarningICTReno27 min
Apr 2, 7:44 PM CDTSevere Thunderstorm WarningICTAllen46 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk36 min
Apr 2, 7:56 PM CDTSpecial Weather StatementICTRice34 min
Apr 2, 8:09 PM CDTAreal Flood WarningICTAllen5 hr
Apr 2, 8:15 PM CDTSpecial Weather StatementICTWilson30 min
Apr 2, 8:29 PM CDTSevere Thunderstorm WarningICTSumner46 min
Apr 2, 8:31 PM CDTSpecial Weather StatementICTKingman29 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningICTSaline29 min
Apr 2, 8:52 PM CDTSevere Thunderstorm WarningICTSedgwick23 min
Apr 2, 8:59 PM CDTSpecial Weather StatementICTGreenwood31 min
Apr 2, 9:00 PM CDTSpecial Weather StatementICTSaline30 min
Apr 2, 9:06 PM CDTSpecial Weather StatementICTReno24 min
Apr 2, 9:13 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner47 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningICTReno30 min
Apr 2, 9:17 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson43 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningICTButler34 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson47 min
Apr 2, 10:01 PM CDTSpecial Weather StatementICTReno29 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood35 min
Apr 2, 10:29 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 10:53 PM CDTSpecial Weather StatementICTMcPherson37 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningICTGreenwood33 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 11:17 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion43 min
Apr 2, 11:18 PM CDTAreal Flood WarningICTWoodson30 hr
Apr 2, 11:30 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Woodson60 min
Apr 3, 12:04 AM CDTSpecial Weather StatementICTGreenwood26 min
Apr 3, 12:21 AM CDTAreal Flood WarningICTGreenwood8 hr
Apr 3, 12:29 AM CDTSevere Thunderstorm WarningICTAllen, Woodson46 min
Apr 3, 12:52 AM CDTAreal Flood WarningICTAllen29 hr
Apr 3, 1:26 AM CDTSpecial Weather StatementICTAllen34 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningICTAllen66 min
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen24 hr
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen, Neosho24 hr
Apr 3, 2:15 PM CDTSpecial Weather StatementICTLabette30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.